MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DM UNIV PROV BRG 22.2 X 32MM; INSTRUMENT

ZIMMER BIOMET, INC. DM UNIV PROV BRG 22.2 X 32MM; INSTRUMENT
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item #: unknown unknown head lot #: unknown.Item #: unknown unknown liner lot #: unknown.Item #: unknown unknown stem lot #: unknown.Item #: unknown unknown cup lot #: unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 00654 head.
 
Event or Problem Description
It has been reported the mobility trial came off of the femoral head and got stuck in the soft tissue in pelvis.It was successfully removed.Attempts were made to obtain additional information; however, none is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed by visual examination of provide photograph.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.No product was returned the provided picture shows a g7 bearing provisional with no visible damage noted, no further evaluation can be performed using the provided photo.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It has been reported (b)(6), was doing a trial reduction with our dual mobility trial and the dual mobility trial came off of the femoral head and got stuck in the soft tissue in pelvis.A general surgeon was call to remove the provisional.Surgery was delayed an hour.Attempts were made to obtain additional information; however, none was available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.

Brand Name
DM UNIV PROV BRG 22.2 X 32MM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9695766
Report Number0001825034-2020-00653
Device Sequence Number1877060
Product Code LXH
UDI-Device Identifier00880304756939
UDI-Public(01)00880304756939
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110030153
Device Lot Number978660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer01/16/2020
06/11/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date02/13/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ITEM #: UNKNOWN UNKNOWN TRIAL HEADLOT #: UNKNOWN; SEE H10
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight54